March  2016, 15(2): 563-576. doi: 10.3934/cpaa.2016.15.563

Concentration of solutions for the fractional Nirenberg problem

1. 

School of Mathematics and Statistics, Henan University, Kaifeng, Henan 475004, China

Received  July 2015 Revised  October 2015 Published  January 2016

The aim of this paper is to show the existence of infinitely many concentration solutions for the fractional Nirenberg problem under the condition that $Q_s$ curvature has a sequence of strictly local maximum points moving to infinity.
Citation: Zhongyuan Liu. Concentration of solutions for the fractional Nirenberg problem. Communications on Pure and Applied Analysis, 2016, 15 (2) : 563-576. doi: 10.3934/cpaa.2016.15.563
References:
[1]

W. Abdelhedi and H. Chtioui, On a Nirenberg-type problem involving the square root of the Laplacian, J. Funct. Anal., 265 (2013), 2937-2955. doi: 10.1016/j.jfa.2013.08.005.

[2]

A. Bahri, Critical Points at Infnity in Some Variational Problems, Research Notes in Mathematics, Vol.182, Longman-Pitman, 1989. doi: 0-582-02164-2.

[3]

A. Bahri and J. M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology on the domain, Comm. Pure Appl. Math., 41 (1988), 253-294. doi: 10.1002/cpa.3160410302.

[4]

A. Bahri and J. M. Coron, The scalar crvature problem on the standard three dimensional spheres, J. Funct. Anal., 95 (1991), 106-172. doi: 10.1016/0022-1236(91)90026-2.

[5]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23-53. doi: 10.1016/j.anihpc.2013.02.001.

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260. doi: 10.1080/03605300600987306.

[7]

D. M. Cao, E. S. Noussair and S. Yan, On the scalar curvature equation $-\Delta u=(1+\varepsilon K)u^{(N+2)/(N-2)}$ in $\mathbb{R}^N2$, Calc. Var. Partial Differential Equations, 15 (2002), 403-419. doi: 10.1007/s00526-002-0137-1.

[8]

D. M. Cao and S. J. Peng, Solutions for the Prescribing Mean Curvature equation, Acta Math. Appl. Sinica, English Series, 24 (2008), 497-510. doi: 10.1007/s10255-008-8051-8.

[9]

D. M. Cao and S. J. Peng, Concentration of solutions for the Yamabe problem on half-spaces, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 73-99. doi: 10.1017/S0308210511000291.

[10]

D. M. Cao, S. J. Peng and S. Yan, On the Webster scalar curvature problem on the CR sphere with a cylindrical- type symmetry, J. Geom. Anal., 23 (2013), 1674-1702. doi: 10.1007/s12220-012-9301-9.

[11]

S. Y. Alice Chang and M. del Mar González, Fractional Laplacian in conformal geometry, Adv. Math., 226 (2011), 1410-1432. doi: 10.1016/j.aim.2010.07.016.

[12]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[13]

G. Chen and Y. Zheng, A perturbation result for the $Q_\gamma$ curvature problem on $S^n$, Nonlinear Anal., 97 (2014), 4-14. doi: 10.1016/j.na.2013.11.010.

[14]

G. Chen and Y. Zheng, Peak solutions for the fractional Nirenberg problem, Nonlinear Anal., 122 (2015), 100-124.

[15]

J. Dávila, M. del Pino and Y. Sire, Nondegeneracy of the bubble in the critical case for nonlocal equations, Proc. Amer. Math. Soc., 141 (2013), 3865-3870. doi: 10.1090/S0002-9939-2013-12177-5.

[16]

Z. Djadli, E. Hebey and M. Ledoux, Paneitz-type operators and applications, Duke Math. J., 104 (2000), 129-169. doi: 10.1215/S0012-7094-00-10416-4.

[17]

M. del Mar González, R. Mazzeo and Y. Sire, Singular solutions of fractional order conformal Laplacians, J. Geom. Anal., 22 (2012), 845-863. doi: 10.1007/s12220-011-9217-9.

[18]

M. del Mar González and J. Qing, Fractional conformal Laplacians and fractional Yamabe problems, Anal. PDE, 6 (2013), 1535-1576. doi: 10.2140/apde.2013.6.1535.

[19]

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004.

[20]

C. R. Graham, R. Jenne, L. J. Mason and G. A. J. Sparling, Conformally invariant powers of the Laplacian. I. Existence, J. Lond. Math. Soc., 46 (1992), 557-565. doi: 10.1112/jlms/s2-46.3.557.

[21]

C. R. Graham and M. Zworski, Scattering matrix in conformal geometry, Invent. Math., 152 (2003), 89-118. doi: 10.1007/s00222-002-0268-1.

[22]

T. Jin, Y. Li and J. Xiong, The Nirenberg problem and its generalizations: A unified approach, preprint, arXiv:math/1411.5743.

[23]

T. Jin, Y. Li and J. Xiong, On a fractional Nirenberg problem, part I: blow up analysis and compactness of solutions, J. Eur. Math. Soc., 16 (2014), 1111-1171. doi: 10.4171/JEMS/456.

[24]

T. Jin, Y. Li and J. Xiong, On a fractional nirenberg problem, part II: Existence of solutions, Int. Math. Res. Not., 2015 (2015), 1555-1589.

[25]

Y. Li, Remark on some conformally invariant integral equations: the method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.

[26]

Y. Li, P. Mastrolia and D. D. Monticelli, On conformally invariant equations on $R^n$-II. Exponential invariance, Nonlinear Anal., 75 (2012), 5194-5211. doi: 10.1016/j.na.2012.04.036.

[27]

Y. Li, P. Mastrolia and D. D. Monticelli, On conformally invariant equations on $R^n$, Nonlinear Anal., 95 (2014), 339-361. doi: 10.1016/j.na.2013.09.016.

[28]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374. doi: 10.2307/2007032.

[29]

Z. Liu, Concentration phenomena for the Paneitz curvature equation in $\mathbb{R}^N2$, Adv. Nonlinear Stud., 13 (2013), 837-851.

[30]

Z. Liu, Arbitrary many peak solutions for a bi-harmonic equation with nearly critical growth, J. Math. Anal. Appl., 398 (2013), 671-691.

[31]

S. M. Paneitz, A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds (summary), SIGMA Symmetry Integrability Geom. Methods Appl., 4 (2008), Paper 036. 3. doi: 10.3842/SIGMA.2008.036.

[32]

S. J. Peng and J. Zhou, Concentration of solutions for a Paneitz type problem, Discrete Continuous Dynamic Systems, 26 (2010), 1055-1072. doi: 10.3934/dcds.2010.26.1055.

[33]

L. J. Peterson, Conformally covariant pseudo-differential operators, Differential Geom. Appl., 13 (2000), 197-211. doi: 10.1016/S0926-2245(00)00023-1.

[34]

O. Rey, The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal., 89 (1990), 1-52. doi: 10.1016/0022-1236(90)90002-3.

[35]

S. Yan, Concentration of solutions for the scalar curvature equation on $R^N$, J. Differential Equations, 163 (2000), 239-264. doi: 10.1006/jdeq.1999.3718.

show all references

References:
[1]

W. Abdelhedi and H. Chtioui, On a Nirenberg-type problem involving the square root of the Laplacian, J. Funct. Anal., 265 (2013), 2937-2955. doi: 10.1016/j.jfa.2013.08.005.

[2]

A. Bahri, Critical Points at Infnity in Some Variational Problems, Research Notes in Mathematics, Vol.182, Longman-Pitman, 1989. doi: 0-582-02164-2.

[3]

A. Bahri and J. M. Coron, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology on the domain, Comm. Pure Appl. Math., 41 (1988), 253-294. doi: 10.1002/cpa.3160410302.

[4]

A. Bahri and J. M. Coron, The scalar crvature problem on the standard three dimensional spheres, J. Funct. Anal., 95 (1991), 106-172. doi: 10.1016/0022-1236(91)90026-2.

[5]

X. Cabré and Y. Sire, Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31 (2014), 23-53. doi: 10.1016/j.anihpc.2013.02.001.

[6]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations, 32 (2007), 1245-1260. doi: 10.1080/03605300600987306.

[7]

D. M. Cao, E. S. Noussair and S. Yan, On the scalar curvature equation $-\Delta u=(1+\varepsilon K)u^{(N+2)/(N-2)}$ in $\mathbb{R}^N2$, Calc. Var. Partial Differential Equations, 15 (2002), 403-419. doi: 10.1007/s00526-002-0137-1.

[8]

D. M. Cao and S. J. Peng, Solutions for the Prescribing Mean Curvature equation, Acta Math. Appl. Sinica, English Series, 24 (2008), 497-510. doi: 10.1007/s10255-008-8051-8.

[9]

D. M. Cao and S. J. Peng, Concentration of solutions for the Yamabe problem on half-spaces, Proc. Roy. Soc. Edinburgh Sect. A, 143 (2013), 73-99. doi: 10.1017/S0308210511000291.

[10]

D. M. Cao, S. J. Peng and S. Yan, On the Webster scalar curvature problem on the CR sphere with a cylindrical- type symmetry, J. Geom. Anal., 23 (2013), 1674-1702. doi: 10.1007/s12220-012-9301-9.

[11]

S. Y. Alice Chang and M. del Mar González, Fractional Laplacian in conformal geometry, Adv. Math., 226 (2011), 1410-1432. doi: 10.1016/j.aim.2010.07.016.

[12]

W. Chen, C. Li and B. Ou, Classification of solutions for an integral equation, Comm. Pure Appl. Math., 59 (2006), 330-343. doi: 10.1002/cpa.20116.

[13]

G. Chen and Y. Zheng, A perturbation result for the $Q_\gamma$ curvature problem on $S^n$, Nonlinear Anal., 97 (2014), 4-14. doi: 10.1016/j.na.2013.11.010.

[14]

G. Chen and Y. Zheng, Peak solutions for the fractional Nirenberg problem, Nonlinear Anal., 122 (2015), 100-124.

[15]

J. Dávila, M. del Pino and Y. Sire, Nondegeneracy of the bubble in the critical case for nonlocal equations, Proc. Amer. Math. Soc., 141 (2013), 3865-3870. doi: 10.1090/S0002-9939-2013-12177-5.

[16]

Z. Djadli, E. Hebey and M. Ledoux, Paneitz-type operators and applications, Duke Math. J., 104 (2000), 129-169. doi: 10.1215/S0012-7094-00-10416-4.

[17]

M. del Mar González, R. Mazzeo and Y. Sire, Singular solutions of fractional order conformal Laplacians, J. Geom. Anal., 22 (2012), 845-863. doi: 10.1007/s12220-011-9217-9.

[18]

M. del Mar González and J. Qing, Fractional conformal Laplacians and fractional Yamabe problems, Anal. PDE, 6 (2013), 1535-1576. doi: 10.2140/apde.2013.6.1535.

[19]

E. Di Nezza, G. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004.

[20]

C. R. Graham, R. Jenne, L. J. Mason and G. A. J. Sparling, Conformally invariant powers of the Laplacian. I. Existence, J. Lond. Math. Soc., 46 (1992), 557-565. doi: 10.1112/jlms/s2-46.3.557.

[21]

C. R. Graham and M. Zworski, Scattering matrix in conformal geometry, Invent. Math., 152 (2003), 89-118. doi: 10.1007/s00222-002-0268-1.

[22]

T. Jin, Y. Li and J. Xiong, The Nirenberg problem and its generalizations: A unified approach, preprint, arXiv:math/1411.5743.

[23]

T. Jin, Y. Li and J. Xiong, On a fractional Nirenberg problem, part I: blow up analysis and compactness of solutions, J. Eur. Math. Soc., 16 (2014), 1111-1171. doi: 10.4171/JEMS/456.

[24]

T. Jin, Y. Li and J. Xiong, On a fractional nirenberg problem, part II: Existence of solutions, Int. Math. Res. Not., 2015 (2015), 1555-1589.

[25]

Y. Li, Remark on some conformally invariant integral equations: the method of moving spheres, J. Eur. Math. Soc., 6 (2004), 153-180.

[26]

Y. Li, P. Mastrolia and D. D. Monticelli, On conformally invariant equations on $R^n$-II. Exponential invariance, Nonlinear Anal., 75 (2012), 5194-5211. doi: 10.1016/j.na.2012.04.036.

[27]

Y. Li, P. Mastrolia and D. D. Monticelli, On conformally invariant equations on $R^n$, Nonlinear Anal., 95 (2014), 339-361. doi: 10.1016/j.na.2013.09.016.

[28]

E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374. doi: 10.2307/2007032.

[29]

Z. Liu, Concentration phenomena for the Paneitz curvature equation in $\mathbb{R}^N2$, Adv. Nonlinear Stud., 13 (2013), 837-851.

[30]

Z. Liu, Arbitrary many peak solutions for a bi-harmonic equation with nearly critical growth, J. Math. Anal. Appl., 398 (2013), 671-691.

[31]

S. M. Paneitz, A quartic conformally covariant differential operator for arbitrary pseudo-Riemannian manifolds (summary), SIGMA Symmetry Integrability Geom. Methods Appl., 4 (2008), Paper 036. 3. doi: 10.3842/SIGMA.2008.036.

[32]

S. J. Peng and J. Zhou, Concentration of solutions for a Paneitz type problem, Discrete Continuous Dynamic Systems, 26 (2010), 1055-1072. doi: 10.3934/dcds.2010.26.1055.

[33]

L. J. Peterson, Conformally covariant pseudo-differential operators, Differential Geom. Appl., 13 (2000), 197-211. doi: 10.1016/S0926-2245(00)00023-1.

[34]

O. Rey, The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal., 89 (1990), 1-52. doi: 10.1016/0022-1236(90)90002-3.

[35]

S. Yan, Concentration of solutions for the scalar curvature equation on $R^N$, J. Differential Equations, 163 (2000), 239-264. doi: 10.1006/jdeq.1999.3718.

[1]

Pak Tung Ho, Rong Tang. Fractional Yamabe solitons and fractional Nirenberg problem. Communications on Pure and Applied Analysis, 2021, 20 (9) : 3215-3234. doi: 10.3934/cpaa.2021103

[2]

Isabel Flores. Singular solutions of the Brezis-Nirenberg problem in a ball. Communications on Pure and Applied Analysis, 2009, 8 (2) : 673-682. doi: 10.3934/cpaa.2009.8.673

[3]

Shuangjie Peng, Jing Zhou. Concentration of solutions for a Paneitz type problem. Discrete and Continuous Dynamical Systems, 2010, 26 (3) : 1055-1072. doi: 10.3934/dcds.2010.26.1055

[4]

Angkana Rüland, Eva Sincich. Lipschitz stability for the finite dimensional fractional Calderón problem with finite Cauchy data. Inverse Problems and Imaging, 2019, 13 (5) : 1023-1044. doi: 10.3934/ipi.2019046

[5]

Jun Wang, Lu Xiao. Existence and concentration of solutions for a Kirchhoff type problem with potentials. Discrete and Continuous Dynamical Systems, 2016, 36 (12) : 7137-7168. doi: 10.3934/dcds.2016111

[6]

Wenxiong Chen, Congming Li. A priori estimate for the Nirenberg problem. Discrete and Continuous Dynamical Systems - S, 2008, 1 (2) : 225-233. doi: 10.3934/dcdss.2008.1.225

[7]

Xudong Shang, Jihui Zhang. Multiplicity and concentration of positive solutions for fractional nonlinear Schrödinger equation. Communications on Pure and Applied Analysis, 2018, 17 (6) : 2239-2259. doi: 10.3934/cpaa.2018107

[8]

Song Peng, Aliang Xia. Multiplicity and concentration of solutions for nonlinear fractional elliptic equations with steep potential. Communications on Pure and Applied Analysis, 2018, 17 (3) : 1201-1217. doi: 10.3934/cpaa.2018058

[9]

Jijiang Sun, Shiwang Ma. Infinitely many sign-changing solutions for the Brézis-Nirenberg problem. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2317-2330. doi: 10.3934/cpaa.2014.13.2317

[10]

Zhiyuan Li, Yikan Liu, Masahiro Yamamoto. Inverse source problem for a one-dimensional time-fractional diffusion equation and unique continuation for weak solutions. Inverse Problems and Imaging, , () : -. doi: 10.3934/ipi.2022027

[11]

Oleg V. Kaptsov, Alexey V. Schmidt. Reduction of three-dimensional model of the far turbulent wake to one-dimensional problem. Conference Publications, 2011, 2011 (Special) : 794-802. doi: 10.3934/proc.2011.2011.794

[12]

Juncheng Wei, Jun Yang. Toda system and interior clustering line concentration for a singularly perturbed Neumann problem in two dimensional domain. Discrete and Continuous Dynamical Systems, 2008, 22 (3) : 465-508. doi: 10.3934/dcds.2008.22.465

[13]

Yongfu Wang. Mass concentration phenomenon to the two-dimensional Cauchy problem of the compressible Magnetohydrodynamic equations. Communications on Pure and Applied Analysis, 2020, 19 (10) : 4973-4994. doi: 10.3934/cpaa.2020223

[14]

Zheng-Chao Han, YanYan Li. On the local solvability of the Nirenberg problem on $\mathbb S^2$. Discrete and Continuous Dynamical Systems, 2010, 28 (2) : 607-615. doi: 10.3934/dcds.2010.28.607

[15]

Jean-François Babadjian, Francesca Prinari, Elvira Zappale. Dimensional reduction for supremal functionals. Discrete and Continuous Dynamical Systems, 2012, 32 (5) : 1503-1535. doi: 10.3934/dcds.2012.32.1503

[16]

César E. Torres Ledesma. Existence and concentration of solutions for a non-linear fractional Schrödinger equation with steep potential well. Communications on Pure and Applied Analysis, 2016, 15 (2) : 535-547. doi: 10.3934/cpaa.2016.15.535

[17]

Jie Yang, Haibo Chen. Multiplicity and concentration of positive solutions to the fractional Kirchhoff type problems involving sign-changing weight functions. Communications on Pure and Applied Analysis, 2021, 20 (9) : 3065-3092. doi: 10.3934/cpaa.2021096

[18]

Michael L. Frankel, Victor Roytburd. A Finite-dimensional attractor for a nonequilibrium Stefan problem with heat losses. Discrete and Continuous Dynamical Systems, 2005, 13 (1) : 35-62. doi: 10.3934/dcds.2005.13.35

[19]

Yutian Lei. On finite energy solutions of fractional order equations of the Choquard type. Discrete and Continuous Dynamical Systems, 2019, 39 (3) : 1497-1515. doi: 10.3934/dcds.2019064

[20]

Belgacem Rahal, Cherif Zaidi. On finite Morse index solutions of higher order fractional elliptic equations. Evolution Equations and Control Theory, 2021, 10 (3) : 575-597. doi: 10.3934/eect.2020081

2021 Impact Factor: 1.273

Metrics

  • PDF downloads (178)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]